# SDR YENA2021020900092

- Difficulty date: February 5, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N792JB
- Make and model: Airbus A320-232
- Aircraft serial: 3572
- Aircraft time: 47,463 hours, 16,924 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 891, BOS-TPA. L1 FORWARD ENTRY DOOR SLIDE WON'T ARM; INSPECTED FWD PAX DOOR SLIDE ARM FLOOR CATCHES FOR GIRT BAR. CLEANED DEBRI AND OPS  CHKS OK PER AMM 52-11-00. A/C OK FOR SERVICE.
